# SDR SWIA202158068

- Difficulty date: March 27, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-565 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STRINGER 18R BETWEEN FS517-565     (C-CHECK RO 5/3/2021)    REPAIRED STR 18R BETWEEN FS517-565 REF CRJ900 SRM 53-00-03-201-001-A02 AND CRJ900 SRM 51-42-06-001-001-A01. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD.
